# SDR EISA97208

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 37180
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF A-SYSTEM HYDRAULICS DURING CLIMB-OUT.  REMOVED AND REPLACED NR 2 ENGINE PUMP.  CHKS GOOD IAW MM.  (X)
